# SDR AU980879

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 CYLINDER EXHAUST VALVE FAILED.  VALVE CONTACTED PISTON RESULTING IN SMALL METAL FRAGMENTS PASSING INTO THE TURBOCHARGER CAUSING IT TO SEIZE.
